PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 35 | 1 | 133-140
Tytuł artykułu

Remarks on Dynamic Monopolies with Given Average Thresholds

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Dynamic monopolies in graphs have been studied as a model for spreading processes within networks. Together with their dual notion, the generalized degenerate sets, they form the immediate generalization of the classical notions of vertex covers and independent sets in a graph. We present results concerning dynamic monopolies in graphs of given average threshold values extending and generalizing previous results of Khoshkhah et al. [On dynamic monopolies of graphs: The average and strict majority thresholds, Discrete Optimization 9 (2012) 77-83] and Zaker [Generalized degeneracy, dynamic monopolies and maximum degenerate subgraphs, Discrete Appl. Math. 161 (2013) 2716-2723].
Wydawca
Rocznik
Tom
35
Numer
1
Strony
133-140
Opis fizyczny
Daty
wydano
2015-02-01
otrzymano
2013-09-05
poprawiono
2014-03-18
zaakceptowano
2014-03-18
online
2015-02-06
Twórcy
Bibliografia
  • [1] N. Alon, J. Kahn and P.D. Seymour, Large induced degenerate subgraphs, Graphs Combin. 3 (1987) 203-211. doi:10.1007/BF01788542[Crossref]
  • [2] N. Alon, D. Mubayi and R. Thomas, Large induced forests in sparse graphs, J. Graph Theory 38 (2001) 113-123. doi:10.1002/jgt.1028[Crossref]
  • [3] P. Borowiecki, F. G¨oring, J. Harant and D. Rautenbach, The potential of greed for independence, J. Graph Theory 71 (2012) 245-259. doi:10.1002/jgt.20644[Crossref]
  • [4] R.L. Brooks, On colouring the nodes of a network, Proc. Cambridge Philos. Soc. 37 (1941) 194-197. doi:10.1017/S030500410002168X[Crossref]
  • [5] Y. Caro, New results on the independence number, Technical Report, Tel-Aviv University, 1979.
  • [6] K. Khoshkhah, H. Soltani and M. Zaker, On dynamic monopolies of graphs: The average and strict majority thresholds, Discrete Optimization 9 (2012) 77-83. doi:10.1016/j.disopt.2012.02.001[WoS][Crossref]
  • [7] V.K. Wei, A lower bound on the stability number of a simple graph, Technical Memorandum, TM 81-11217-9, Bell Laboratories, 1981.
  • [8] M. Zaker, Generalized degeneracy, dynamic monopolies and maximum degenerate subgraphs, Discrete Appl. Math. 161 (2013) 2716-2723. doi:10.1016/j.dam.2013.04.012 [WoS][Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1788
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.